Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

MRI showing sinus problem. Have strokes and seizures. Symptoms getting worse. Could there be a tumor in the nasal maxillary cavity?

My MRI showed I had a sinus disease, about 5 months ago. Prior to MRI I had clear leakage out of my nose and a nasty tasting drip out of the back of my throat. I ve been having strange episodes that are like strokes and seizures. My neurologist seems skeptical about my symptoms and hasn t addressed the sinuses diesEase. My symptoms are getting worse. Is there anyway they made a mistake in my diagnosis? Could this been a tumor in my left nasal maxillary cavity?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

A tumour is not likely to missed in MRI
Maxillary sinus is not likely to cause neurological symptoms

A second opinion from another neurologist may help.
ENT surgeon should see the sinuses.
EEG and MRA of head and neck vessels may help

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 9 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor